# SDR DALA13006719204

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1079-1136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1079 TO 1136, LT CARGO TRACK SUPPORT HAS CORROSION AROUND HOLES INSTALLED LT CARGO TRACK IAW SRM 53-40-01 PG 40.  OUT OF LIMITS IAW SRM 53-00-01, PG 9.
